# SDR AU010095

- Difficulty date: January 30, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Fokker F.28 MK 1000
- Engine: Rroyce SPEY55515
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Leaking
- Location: Pneumatic Dist
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AUS) TAIL SECTION PNEUMATIC DUCT LEAK WARNING. INVESTIGATION COULD FIND NO LEAKS.
